# SDR COMA0060074

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31148127
- Condition: Corroded
- Location: Bs 349 - 360
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT RBL 42 BETWEEN 349 - FS 360 IS CORRODED.  REMOVED CORROSION ON INTERCOSTAL AND INSTALLED REINFORCING ANBLE IAW WVAC EO601R-53-0880A.
